# SDR TWAA0016111

- Difficulty date: September 2, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 6,555 hours, 3,200 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT MLG WHEEL WELL DOOR WAS CRACKED AFT EDGE.  STOP DRILLED CRACK.  INSTALLED DOUBLER REPAIR PER ILLUSTRATION IN SRM 52-05, FIG 28, SHEET 6.
